Wish I had read this last month!

by Terry
(TN)

Joshua- What a fantastic site. I wish I read this before last month when I went in for a severe UTI. I am allergic to just about every antibiotic so cipro was what the doc put me on. (I never get UTI's btw)


I came home, started taking it and nearly choked when I read the warnings. I've been dealing with achilles tendonitis/shin split/shoulder issue/wrist tendonitis for a very long time. (I think I may have had Cipro several years ago so it makes me wonder...)

I called the PA who prescribed it, called my pharmacist friend...both of whom said, "Don't worry, you don't have any other options."

I woke up in the middle of the night with severe stomach pain. And my period kicked in 10 days early. (I don't know if there's a connection with that of it was wacky hormones since I"m 47 but this was a first.)

I went back to the main doctor in the clinic and he took one look at my achilles and said, "I don't want you taking that." By then, I had taken 3 doses (250mg) and stopped after that. Well, I was already convinced because of the stomach pain. That stomach pain took the better part of a week to settle down. I just felt like shit.

So we did a course of Macrobid and guess what...that didn't work so now I"m on a second....longer course. The PA scared the hell out of me, "If it goes to your kidneys, we have nothing to give you."

Wandering around here, I followed your link over to Dr. Mercola's site and now I will head to the health food store and try the D-Mannose in the doses your wife had used.

Thank you so very, very much for all this helpful information. I'm taking vitamin supplements, including Magnesium.

I'm just hoping now that that vile poisonous drug doesn't affect me any more. I'm beginning a new eating plan which focuses on lots of greens and sulphuric and colorful veggies...good for anti-inflammation. ;)

Thanks again, Joshua.

Warmest regards,
Terry



----



Joshua Answers:

If you took Cipro years ago...I wonder too.

I always find it interesting when doctors tell someone like you (allergic to antibiotics) that there is 'no other option' and then give you a super powerful antibiotic, -and- not deal with the reasons your body got a UTI in the first place.

Craziness.

Cipro, as a slightly statistically less damaging cousin of Levaquin, can and does have short and long term effects on the body.

Including setting you up for future tendonitis symptoms, and destroying good bacteria in the gut along with the bad, which allows bad bacteria the opportunity to grow better/faster than the good bacteria, etc.

Tendonitis is bad. Levaquin Tendonitis is far worse.

Tendonitis is due to structures being too tight, essentially. Levaquin tendonitis is due to big changes in body chemistry, which sets of chain reactions of downward spiral.

See: What Is Tendonitis

So yes, I wish you'd found the site a month ago too!

And, now you're where you're at, so it's just a matter of doing the right things to get the best possible results.









----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.














Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.